# SDR CHQA201100407

- Difficulty date: October 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N281SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 25,213 hours, 21,094 cycles
- Engine: Allsn AE3007A
- Engine time: 24,441 hours, 19,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE SHEAR CLIP.  DURING INSPECTION, CORROSION WAS FOUND ON THE CARGO DOOR SURROUND STRUCTURE FORWARD L-SHAPE. MAINTENANCE REPAIRED THE CARGO DOOR SURROUND STRUCTURE FORWARD L-SHAPE IN ACCORDANCE WITH ETD2011-145-106608 REVISION A.
